# SDR AWXA200701119

- Difficulty date: September 11, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 49,270 hours, 21,138 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112782200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-4 CHECK - NR 5975579, CORROSION ON CABIN SEAT TRACK, BS 808/FR 20, BS 843/FR 21 AND BS 897/FR 23, -Y765.  REPLACED CABIN SEAT TRACK, BS 808/FR 20 - BS 897/FR 23, -Y1292 IAW A320 SRM 51-72-11.
